# SDR DALA2020081302782

- Difficulty date: August 12, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N382DA
- Make and model: Boeing 737832
- Aircraft serial: 30345
- Aircraft time: 66,174 hours, 26,097 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED LOWER SKIN AT LEFT HORIZONTAL STABILIZER STAB STATION 129.5. AREA WAS REPAIRED PER B737-800 SRM 55-10-01-2R- REPAIR 11.
